MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036125150
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during the procedure the subject coil detached while repositioning inside the catheter.The catheter hub was cut and snare device was used to remove the subject coil from the catheter.The device was replaced and the procedure was completed successfully with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
H3 other text : device not returned for evaluation.
 
Additional Manufacturer Narrative
B5 executive summary - updated.H4 manufacturing date ¿ added.D4 expiration date - added.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The physician reported that the coil prematurely detached during repositioning the subject coil.The detachment system was not yet being used at the time of the premature detachment so it is likely that the coil physically detached due to a break.However as the coil has not been returned this cannot be confirmed.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, an assignable cause of undeterminable was assigned to the reported event of the main coil prematurely detached during use and coil in catheter friction.
 
Event or Problem Description
It was reported during the procedure the subject coil detached while repositioning inside the catheter.The catheter hub was cut and snare device was used to remove the subject coil from the catheter.The device was replaced and the procedure was completed successfully with no adverse consequences to the patient.Update: it was reported during the procedure the subject coil detached in the vessel.The catheter hub was cut and snare device was used to remove the subject coil.The device was replaced, and the procedure was completed successfully with no adverse consequences to the patient.

Brand Name
TARGET XL 360 SOFT 5MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key18983416
Report Number3008881809-2024-00125
Device Sequence Number2833187
Product Code HCG
UDI-Device Identifier07613327128291
UDI-Public07613327128291
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2026
Device Catalogue NumberM0036125150
Device Lot Number24299685
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 CATHETER (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale